MathSciNet Relay Station
MathSciNet bibliographic data
MR2085156 (2005k:37101) 37F10 (30D05)
Wang, Xiantao; Huang, Zhigang On nearly abelian polynomial semigroups. Proc. Amer. Math. Soc. 133 (2005), no. 1, 83–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement